Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dense imbedding of topological groups
HTML articles powered by AMS MathViewer

by Morikuni Goto PDF
Proc. Amer. Math. Soc. 4 (1953), 653-655 Request permission
References
  • Morikuni Gotô, Faithful representations of Lie groups. I, Math. Japon. 1 (1948), 107–119. MR 29919
  • Morikuni Gotô, On local Lie groups in a locally compact group, Ann. of Math. (2) 54 (1951), 94–95. MR 41865, DOI 10.2307/1969313
  • Morikuni Gotô and Hidehiko Yamabe, On continuous isomorphisms of topological groups, Nagoya Math. J. 1 (1950), 109–111. MR 39732
  • A. Malcev, On the theory of the Lie groups in the large, Rec. Math. [Mat. Sbornik] N. S. 16(58) (1945), 163–190 (English, with Russian summary). MR 0013165
  • W. T. van Est, Dense imbeddings of Lie groups, Neder. Akad. Wetensch. vol. 54 (1951).
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X
  • Retrieve articles in all journals with MSC: 20.0X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 4 (1953), 653-655
  • MSC: Primary 20.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1953-0056613-3
  • MathSciNet review: 0056613